# SDR SWAA2021071581804

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS767 - BS787 RBL22 WL154. ; / [01] REMOVED INTERCOSTAL BS 767-787 RBL22; WL 154 PER SRM 51-40-02-0G-0.; [02] UPDATED MEASUREMENT TABLE; [03] EVALUATED CORROSION ON INTERCOSTAL ANGLE; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [04] VERIFIED PART TO BE REPAIRED BY REPLACEMENT DUE TO NO SRM LIMITS; [05] LOCATED; DRILLED; AND DEBURRED NEW INTERCOSTAL ANGLE IN ACB BS767-BS787 RBL22 WL154; PO#827256 IAW SRM 51-40-05 AND DWG #146A8123. OK TO INSTALL.; [06] VERIFIED LOCATED; DRILLED; AND DEBURRED NEW WEB IN ACB BS 773 RBL20 WL157; PO#825756 IAW SRM 51-40-05 AND DWG #146A8123. GAVE OK TO INSTALL.; [07] INSTALLED NEW INTERCOSTAL IN ACB BS767 TO BS787 RBL22 IAW SRM 51-4-02-0G-0; DWG 146A8123; DWG 146A0081; [08] INSTALLED NEW INTERCOSTAL IN ACB BS767 TO BS787 RBL22 IAW SRM 51-4-02-0G-0; DWG 146A8123; DWG 146A0081; VERIFIED INSTALLATION COMPLETED.; [09] INSTALLED NEW INTERCOSTAL IN ACB BS767 TO BS787 RBL22 IAW SRM 51-4-02-0G-0; DWG 146A8123; DWG 146A0081; VERIFIED INSTALLATION COMPLETED.
